Skip to content

Glued

December 8, 2011

It seems someone has covered my chair in superglue and replaced the floor beneath it with quicksand. That’s kinda what it feels like anyway. I’m going through a really bad tegretol high right now so some of this might not make sense.

I had a really bad trigeminal neuralgia attack not too long ago. It started out really weird, not my usual aura feeling pressure on my face. It started out like a headache that got worse and worse, then a mild toothache in all the teeth on the left side of my mouth. Then just BAM, shocks throughout my entire head triggered by sound (the cat meowing), 20/10 pain scale per shock. Stupid me was attempting to get my office cleaned up and organized, so my pain plan was not in sight. I panicked and started popping pain killers and tegretol. They weren’t working, so I took more. I’ve taken my entire daily dose of tegretol in one shot. My head has mostly gone numb now so I can tolerate sound again. During the worst of it I was afraid to move at all, just because of the slight breeze moving makes. I wanted to cry, but I was too scared to let my face move at all, make any sound, or let tears touch my skin.

The pain has stopped now thankfully, but I feel so sick. All of a sudden it felt like I was falling, even though I’m sitting down. It felt like my chair was suddenly falling through the floor and I couldn’t get off the chair. When I turn my head it feels like the room is rotating in the opposite direction. I feel like I’m going to throw up. My entire body feels heavy, like I’ve been glued to the chair. I feel like I’m sinking into the floor very slowly. I do not understand why anyone would go out of their way to get drugs that do this to them and use those drugs recreationally. This is not a pleasant feeling, it’s horrible and I want it to stop. If I try to look up a little, my head feels so heavy that it just drops all the way back so I’m staring at the ceiling. I feel so weak, it feels like I should be shaking like crazy bit my body is too heavy to shake. It feels like my bladder is about to let go. I can seem to grip anything tight enough to lift it without dropping it. My hands and back are going numb. I have goosebumps, but I can’t tell if I feel cold or hot. Some parts of my face and body feel wet though it’s not.

I have taken more tegretol than this before and did not get this. I’ve gotten part of the high before, but never this bad. It should go away in a few hours, normally does. It’d better, because I need to head to the school in a few hours to get some work done. The attack better be done with by the time the drugs wear off, I have too much to do tonight. I have a lot of work due tomorrow.

Advertisements

From → Journal

Leave a Comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: